Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 35, Number 2

All articles in this issue are freely accessible.

On a series of involutorial Cremona transformations of space defined by a pencil of rules surfaces
Virgil Snyder.
Trans. Amer. Math. Soc. 35 (1933), 341-347
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501687
Notes on the theory and application of Fourier transforms. I, II
R. E. A. C. Paley and N. Wiener.
Trans. Amer. Math. Soc. 35 (1933), 348-355
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501688
Pfaffian systems of species one
Joseph Miller Thomas.
Trans. Amer. Math. Soc. 35 (1933), 356-371
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501689
Families of groups generated by two operators of the same order
Abraham Sinkov.
Trans. Amer. Math. Soc. 35 (1933), 372-385
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501690
Groups ${S,T}$ whose commutator subgroups are abelian
H. R. Brahana.
Trans. Amer. Math. Soc. 35 (1933), 386-396
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501691
On the representation of a polynomial in a Galois field as the sum of an even number of squares
Leonard Carlitz.
Trans. Amer. Math. Soc. 35 (1933), 397-410
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501692
On the class number of a cyclic field
Claiborne G. Latimer.
Trans. Amer. Math. Soc. 35 (1933), 411-417
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501693
The boundary values of analytic functions. II
Joseph L. Doob.
Trans. Amer. Math. Soc. 35 (1933), 418-451
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501694
On finite-rowed systems of linear inequalities in infinitely many variables. II
I. J. Schoenberg.
Trans. Amer. Math. Soc. 35 (1933), 452-478
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501695
Sufficient conditions for the general problem of Mayer with variable end points
M. R. Hestenes.
Trans. Amer. Math. Soc. 35 (1933), 479-490
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501696
The structure of the number of representations function in a binary quadratic form
Gordon Pall.
Trans. Amer. Math. Soc. 35 (1933), 491-509
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501697
On analytical complexes
S. Lefschetz and J. H. C. Whitehead.
Trans. Amer. Math. Soc. 35 (1933), 510-517
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501698
Non-conjugate osculating quadrics of a curve on a surface
R. C. Bullock.
Trans. Amer. Math. Soc. 35 (1933), 518-531
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501699
On Riesz and Cesàro methods of summability
Ralph Palmer Agnew.
Trans. Amer. Math. Soc. 35 (1933), 532-548
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501700
On some functionals
Stanislaw Saks.
Trans. Amer. Math. Soc. 35 (1933), 549-556
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501701
Boolean algebra. A correction to: “New sets of independent postulates for the algebra of logic, with special reference to Whitehead and Russell’s Principia mathematica” [Trans. Amer. Math. Soc. 35 (1933), no. 1, 274–304; 1501684]
Edward V. Huntington.
Trans. Amer. Math. Soc. 35 (1933), 557-558
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501702